On some difference analogues of first-order invariant hyperbolic systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 411-417
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a15,
author = {V. N. Sushch},
title = {On some difference analogues of first-order invariant hyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {411--417},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a15/}
}
V. N. Sushch. On some difference analogues of first-order invariant hyperbolic systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 411-417. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a15/